Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

An Analytic Approximation to the Distribution of Lilliefors's Test Statistic for Normality

Gerard E. Dallal and Leland Wilkinson
The American Statistician
Vol. 40, No. 4 (Nov., 1986), pp. 294-296
DOI: 10.2307/2684607
Stable URL: http://www.jstor.org/stable/2684607
Page Count: 3
  • Download ($14.00)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
An Analytic Approximation to the Distribution of Lilliefors's Test Statistic for Normality
Preview not available

Abstract

Table 1 corrects the critical values for testing normality reported by Lilliefors (1967). The corrected table allows us to derive a simple analytic approximation to the upper tail probabilities of his test statistic for probabilities less than .10. With few exceptions, the approximation is more accurate than Lilliefors's original table.

Page Thumbnails

  • Thumbnail: Page 
294
    294
  • Thumbnail: Page 
295
    295
  • Thumbnail: Page 
296
    296